Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Suffering with Noonans Syndrome, ADHD, developmental delays and ODD. On Depakote, Mellarrel, Abilify, Concerta and lamotrigine. Reaction among drugs?

I am the parent of a 15 year old male that has Noonans Syndrome, and ADHD, developmental delays, ODD.he was admitted to a crisis center yesterday,10/08/13, because of his out of control behavior. I just received a call from the facility asking for authorization to add Depakote 500mg a day and Mellarrel 50 mg 3x a day. He is also taking Abilify 10 mg 2x a day and Concerta 54 mg once a day, and lamotrigine 100 mg 2x a day. I am concerned about the cocktail of meds he has been put on. Please advise as to side affects and interaction of meds.
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Homeopath 's  Response
Hello friend,
Thank you for the query through Healthcare magic.
I can understand you and your concerns.
My primary request is to try to accept the realities about your son.
The process of accepting the realities is purely subjective and hence I do not know how much I can share my thoughts with you.
I am a Homoeopath and so my understanding of your son's condition is different from that of yours. I imagine that your son has so far been under the care of conventional method of treatment.
First of all I want to tell you that your son is born with a miasm that is destructive or degenerative. Miasm is a concept of Homoeopathy almost equal to the word 'gene' minus the material meaning of it. It is a dynamic genetic tendency he got from his past generations and transferred to him by his parents.
That means the primary single cell, when formed out of the half cell in the form of the sperm of his father and half cell in the form of the ovum of his mother, had this destructive miasm. Since then he grew up to the present 15 year old son. His mind, brain, and all the organs, tissues and cells have this destructive or degenerative tendency.
The conventional medicine names few of these manifestations together and calls special names like ADHD, Noonans. ODD etc. This is utter nonsense and serve you no benefit. They administer a lot of chemical drugs to suppress this and that symptoms and puts the patient into utter helplessness. Your son is not able to express his discomfort after taking these drugs. Your son is in no way going to improve his health neither physically nor mentally. I can only sympathise with these medical scientists turned anti nature and anti human.
You can and should gradually taper the doses of these drugs and finally stop them altogether after some period of time without adding one after another to suppress the symptoms.
In the mean time, I request you to come back through the same path from where you started giving him these chemo suppressive drugs and start going though another different path which is natural, curative and human. This treatment method is called Homoeopathy. Homoeopathy takes into consideration only his miasm, his constitution, his signs and symptoms and finally select a constitutional and curative remedy. Cure in his case will be bringing back from the present worst conditions to less severe conditions but he will be free from sedations, suppressions, somnolents and more than that free from any chemical poisonings which you have mentioned as side effects and interactions of medications.
Please do not expect him to become a normal boy of 15 years even by Homoeopathy.
Now you have enough facilities online to understand the side effects and interactions of each of the drugs your son is getting. I cannot imagine your reactions if you happen to read them.
Now my humble advice to you is to take your son to an expert Homoeopathic physician to give him his curative remedy.
Or you can get back to me through the premium follow up question facility of Healthcare Magic. I will help you with utmost sincerity and concern.
With Best Wishes,
Dr C. J. Varghese,
Homoeopath.
drcjvarghese@gmail.com.
Answered: Sun, 13 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor